MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)/2023, it was reported by a sales representative via email that an ar-1318ft corkscrew ft anchor was not attached to the inserter.The surgeon attempted to load the anchor back on, but it began to strip.Another ar-1318ft corkscrew ft was opened from the same lot number and did not have the anchor attached to the inserter either.The surgeon tried reattaching it, but the sutures pulled out of the anchor.The case was completed with a combination of sutures and products from another manufacturer.This was discovered during a joint capsule repair procedure on (b)(6)2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.The complaint allegation is confirmed based on the customer provided picture, which shows the detached frayed suture as well as the detached anchor separated from the inserter.Indicating that the frayed suture pulled out of the anchor.The most likely cause for the reported failure can be attributed error user due to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.No picture was provided for the second device.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17442574
Report Number1220246-2023-07394
Device Sequence Number2493942
Product Code HWC
UDI-Device Identifier00888867008519
UDI-Public00888867008519
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot Number10484206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown